# SDR ABXA20250531114

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 103,930 hours, 46,478 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Blowout Panel
- Part number: 9216M85G01
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT MIA, MAINTENANCE FOUND ON LEFT ENGINE ON I/B SIDE OF RADIANT HEAT SHIELD BLOW OUT PANEL MISSING.  INSTALLED NEW BLOW OUT "RADIANT HEAT SHIELD" ON I/B SIDE OF LEFT ENG IAW AMM 72-31-00.  A/C REMAINS NO ETOPS.  DEFERRED MISSING LANYARD PER ABX-REA-7200-65745-00 AND GMM 07.04 FOR MX TRACKING. MBCB 06-30-2025.  CONFIRMED ON LH ENG HEAT SHIELDS TO BE INSTALLED AND HARDWARE PRESENT IAW ABX REA-7200-65745-00.  THIS CLEARS DI# 62793.  PLACARDS REMOVED.  AIRCRAFT RETURNED TO SERVICE.
